Show simple item record

contributor authorMohamad Ali Bagherzadeh
contributor authorJafar Ghaisari
contributor authorJavad Askari
date accessioned2020-03-14T00:58:42Z
date available2020-03-14T00:58:42Z
date issued2016
identifier otherWHYHwB6c2IEzeB6_vJs5bLYBSJ9koXeOPHtt2g9Yx3JSrk3z0E.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1494655?locale-attribute=en&show=full
formatgeneral
languageEnglish
titleRobust exponential stability and stabilisation of parametric uncertain switched linear systems under arbitrary switching
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid10961207
identifier doi10.1049/iet-cta.2015.0185
journal titleIET Control Theory & Applications
coverageAcademic
pages381-390
journal volume10
journal issue4
filesize907419
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record